# SDR 95ZZZX6478

- Difficulty date: September 8, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 222U
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Shaft
- Part number: 222044685101
- Condition: Defective
- Location: M/R
- Part time: 361 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN C/W ASB 222U 95-46, SHAFT P/N 222-044-685-101, RECALL AND REPLACEMENT OF SHAFTS WITH DEFECTIVE COATING OR PRIMER TO INSIDE DIAMETER OF SHAFT.  REMOVED AND REPLACED.
